Asymptotic iteration technique for second-order dynamic equations on time scales


MISIR A. , Ogrekci S.

JOURNAL OF MATHEMATICAL PHYSICS, vol.52, no.4, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 52 Issue: 4
  • Publication Date: 2011
  • Doi Number: 10.1063/1.3571991
  • Title of Journal : JOURNAL OF MATHEMATICAL PHYSICS

Abstract

An asymptotic iteration method for solving second-order homogeneous linear dynamic equation of the form y(Delta Delta) = a(0)(t)y(Delta) + b(0)(t)y is introduced. Where a(0)(t) and b(0)(t) are C-rd(m) (T) functions and the positive integer m depends on the differentiability of a(0)(t), b(0)(t) and iteration steps. (C) 2011 American Institute of Physics. [doi:10.1063/1.3571991]